Some heat operators on ( d )
Annales mathématiques Blaise Pascal, Volume 3 (1996) no. 1, pp. 1-11.
@article{AMBP_1996__3_1_1_0,
     author = {H. Airault and P. Malliavin},
     title = {Some heat operators on $\mathbb {P}(\mathbb {R}^d)$},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {1--11},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {3},
     number = {1},
     year = {1996},
     zbl = {0874.58091},
     mrnumber = {1397319},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1996__3_1_1_0/}
}
TY  - JOUR
AU  - H. Airault
AU  - P. Malliavin
TI  - Some heat operators on $\mathbb {P}(\mathbb {R}^d)$
JO  - Annales mathématiques Blaise Pascal
PY  - 1996
DA  - 1996///
SP  - 1
EP  - 11
VL  - 3
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1996__3_1_1_0/
UR  - https://zbmath.org/?q=an%3A0874.58091
UR  - https://www.ams.org/mathscinet-getitem?mr=1397319
LA  - en
ID  - AMBP_1996__3_1_1_0
ER  - 
%0 Journal Article
%A H. Airault
%A P. Malliavin
%T Some heat operators on $\mathbb {P}(\mathbb {R}^d)$
%J Annales mathématiques Blaise Pascal
%D 1996
%P 1-11
%V 3
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1996__3_1_1_0
H. Airault; P. Malliavin. Some heat operators on $\mathbb {P}(\mathbb {R}^d)$. Annales mathématiques Blaise Pascal, Volume 3 (1996) no. 1, pp. 1-11. https://ambp.centre-mersenne.org/item/AMBP_1996__3_1_1_0/

1. H. Airault, Projection of the infinitesimal generator of a diffusion., J. of Funct. Anal., Vol.85, Aug., 2, (1989). | MR | Zbl

2. H. Airault and P. Malliavin ., Integration on loop groups II., J. of Funct. Anal., Vol.104, Feb. 15, 1, (1992). | MR | Zbl

3. H. Airault and P. Malliavin ., Integration by parts formulas and dilatation vector fields on elliptic probability spaces., To appearProba Theor. and Rel. Fields. | MR | Zbl

4. J.M. Bismut ., Large deviations and the Malliavin calculus., Progress in Math. Vol45. Birkhauser; (1984). | MR | Zbl

5. S. Fang and P. Malliavin ., Stochastic Analysis on the path space of a Riemannian manifold., J. of Funct. Anal. Vol.118 , Nov. 15, 1, (1983). | MR | Zbl